MathSciNet Relay Station
MathSciNet bibliographic data
MR1459856 22E50 (11F70 22E35)
Kudla, Stephen S.; Sweet, W. Jay, Jr. Degenerate principal series representations for ${\rm U}(n,n)$. Israel J. Math. 98 (1997), 253–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement